# SDR IPXA2025052523691

- Difficulty date: April 30, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**     #1 PYLON LH UNDER SIDE PANEL#413CL CRACK ON LOWER SECTION SEE DOT#58/28 DARRYL FORD 91102506 VERIFIED STOP DRILL
